# SDR FDEA2018081412010

- Difficulty date: August 11, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 95,711 hours, 40,703 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA0012537
- Condition: Worn
- Location: Centr Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR FWD HINGE LOBE DIAMETER, FUSELAGE SIDE, EXCEEDED ITS WEAR LIMITS. REMOVED AND REPLACED CENTER CARGO DOOR FWD HINGE IAW AMM 52-32-04-2, AND SRM   51-31-01. OPS CHECK ACCOMPLISHED ON 52T3906. MAJOR REPAIR
